UM

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Stability of a modified Peaceman–Rachford method for the paraxial Helmholtz equation on adaptive grids Journal article
Journal of Compuational Physics, 2016,Page: 259-271
Authors:  Sheng, Q;  Sun, H. W.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/25
Paraxial wave approximations  High oscillations  Asymptotic stability  Eikonal transformation  Splitting methods  Adaptive grids  
Stability of a modified Peaceman–Rachford method for the paraxial Helmholtz equation on adaptive grids Journal article
Journal of Computational Physics, 2016,Volume: 325,Page: 259-271
Authors:  Sheng,Qin;  Sun,Hai wei
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2019/05/27
Adaptive Grids  Asymptotic Stability  Eikonal Transformation  High Oscillations  Paraxial Wave Approximations  Splitting Methods